ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Zeros and shared one value of q-shift difference polynomials

Zhao, Q. and Zhang, J. (2015) Zeros and shared one value of q-shift difference polynomials. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (2). pp. 69-79. ISSN 00002-3043

[img] PDF
Download (1363Kb)

    Abstract

    In this paper, we investigate uniqueness problems and zero distributions of q-shift difference polynomials of meromorphic functions with zero order in the complex plane. The obtained results extend some previous known results.

    Item Type: Article
    Uncontrolled Keywords: Meromorphic functions, uniqueness, value distribution, q-shift difference polynomials, zero order
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 12 May 2015 10:02
    Last Modified: 12 May 2015 10:02
    URI: http://mathematics.asj-oa.am/id/eprint/2448

    Actions (login required)

    View Item